# SDR RAIA960816

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 9005EN38
- Condition: Failed
- Location: Nose Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAH - FLT 7365 - NOSE INTRANSIT LIGHT ILLUMINATED AFTER TAKEOFF.  MAINTENANCE REPLACED THE NOSE GEAR UPLOCK SWITCH.  PERFORMED GEAR SWING, OPS CHECK GOOD.  (M)
